Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Attn ACE: Nardil S/E

Posted by amdew717 on May 28, 2004, at 11:55:04

In reply to Re: Attn ACE: Nardil S/E amdew717, posted by ace on May 27, 2004, at 23:03:30

> 1) Waking up after 5 hours and not being able to return to sleep
>
> OK. Lets sort this out. This can be very easily treated with safe effective medication. My suggestions...
>
> 1. Before bed add 15mg Remeron
> 2. Before bed take Melatonin
> 3. Before bed add 1-2gram L-Tryptophan
> 4. Before bed add 5-10mg Nitrazepam
> 5. Before bed add 5-10 mg Valium
> 6. Before bed add 25-50mg Seroquel (this is an antipsychotic, but at that dose, which is EXTREMELY SMALL, you will have sedation, but probably no other s/effects.
> 7. Before bed, add 2.5-5mg Zyprexa (see above about Seroquel)

> > 2) Inability to have an orgasm.
>
> Try the following
>
> 1. Bethenachol
> 2. Cyproheptadine
> 3. Remeron may help with both probs
>
> I know there is many more, but all my research is at home and im at university! sorry!
>
> I had orgasmic problems BIG TIME for a long time. Bethenachol and Lithium helped. But eventually the ability to orgasm came back. Now im on 105mg Nardil and can orgasm easily.

I will see if he's willing to try any of the above meds, although I expect him to shoot most of them down. I have a history of urninay retention problems, so he claims many of the other medicines have anti-cholinergic properties that I should avoid.

> I tried Neurontin- it didn't have much of a sedative effect for me.

I find that my system gets used to the sedating qualities of Neurontin very quickly, and with Nardil it just doesn't keep me asleep long enough.

> Find a new doctor. Im sick to death of hearing people speak only of the negatives of Benzo's and ignore the positives. And it IS NOT ADDICTIVE FOR THE VAST MAJORITY OF USERS. When you finish it, you taper off it slow and their is usually no problems. People can become medically dependant on it, but this is not congruent with the term 'addiction'.

> That's a sure sign youre NOT addicted!!! Loose this guy in my opinion. Find another MD!

Looks like I'll be moving in that direction. I see this guy every week, so he's also my full-time therapist for the past 6 years, but I feel we have too many critical differences of opinion for this to truly work.

> You had a sustained erection (Thats priapism isn't it?)? Did it help you orgasm?

Yep, most persistent ones I've ever had, but they didn't feel good, in fact they were downright painful, so I would just have to wait for them to go away on their own so I could pee. Plus I've heard that they can cause permanent damage, so I stay away from the trazadone.

> Regarding the sexual problems...I have no clue as to what to do other than give it up. It seems the older I get, the less patience I have with the side effects.
>
> Don't!! I will get some more references and try to find an antidote. Please be patient. You deserve to enjoy life, just as we all do.

I very much appreciate your help ACE.
Thanks so much for the input,
Jim


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:amdew717 thread:351088
URL: http://www.dr-bob.org/babble/20040527/msgs/351507.html